A 41-year old man was hospitalized for abdominal pain and melena. Two years before, he had contracted Crohn's disease, which was brought into remission by using mesalazine and oral corticosteroids. When Crohn's disease appeared to flare up again, the dose of corticosteroids was increased. Afterwards, when a gradual decrease in this dose was initiated, melena developed once again, along with a dry cough. Chest radiography revealed diffuse patchy shadows. A significant increase of lymphocytes was observed in the bronchoalveolar lavage fluid. Mesalazine was suspended and steroid pulse therapy was initiated in combination with azathioprine. Although the symptoms were alleviated and the patchy shadows disappeared, the bronchiectatic shadows remained. A broncho-bronchiolitis associated with Crohn's disease was finally diagnosed despite the need for a differential diagnosis of mesalazine-induced disease due to the long-term administration of mesalazine before the onset of the pulmonary lesion. Also, the pathological findings were inconsistent with many other reported cases, the onset of the pulmonary lesion coincided with the flare-up of an intestinal disease, and the pulmonary shadows remained long after the suspension of mesalazine.